# SDR DXTA200300202

- Difficulty date: December 15, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N344QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600344
- Aircraft time: 7,872 hours, 6,307 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON LANDING, PILOT’S FELT BRAKES WERE HARD WITH LITTLE OR NO BRAKING, TRANSFERRED BRAKES TO CO-PILOT, HAD HARD BRAKES THEN THE BRAKES STARTED TO WORK ON THE ROLL OUT.  BRAKES WERE NORMAL DURING TAXI.  ITEM IS UNDER INVESTIGATION.
